Biblioteca de la Universidad Complutense de Madrid

A note on hyperplane sections of real algebraic sets

Impacto



Gamboa, J. M. (1984) A note on hyperplane sections of real algebraic sets. Boletín de la Sociedad Matemática Mexicana, 29 (2). pp. 59-63. ISSN 1405-213X



Resumen

The author studies the size of the set of hyperplanes which meet a non- zero-dimensional algebraic set V over a real-closed ground field R. More precisely, let us denote by $V\sb c$ the locus of central points of V, i.e., the closure, in the order topology of $R\sp n$, of the set of regular points of V. The author proves the following: There exists a linear isomorphism $\sigma$ of $R\sp n$ such that for every ``generic'' hyperplane H of $R\sp n$, either H meets $V\sb c$ or its transform by $\sigma$ meets $V\sb c$.


Tipo de documento:Artículo
Palabras clave:Real ground fields
Materias:Ciencias > Matemáticas > Álgebra
Código ID:17223
Depositado:27 Nov 2012 09:43
Última Modificación:01 Mar 2016 17:25

Sólo personal del repositorio: página de control del artículo